# SDR ABXA9600566

- Difficulty date: May 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47009
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 991154613
- Condition: Cracked
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND CRACKED CLIP AT CUSP WEB TO FRAME STA 996 AT LONGERON 18L.  REPLACED CLIP IAW DC-9 SRM 51-10-4 AND 51-30-5.
